Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Consumed isotrion for skin treatment. Developed into acidity, swelling in liver. Why is breathing difficult?

hi doctor i am 25 yr old girl unmarried 6 months ago i consume a tablet isotrion for my skin treatment bt soon after using it acidity start developing i stop dat n restart using it with ocid tablet.... bt my prb got worsen day by day i complete stop dat tablet 6 mnths ago bt still acidity occuring in moderation. but sir from d last 4 months i got diagnosed wid swelling liver my stomach is bcome like a pregnent women one n having difficulty while breathing . doctor plz advice me sumthing how can i get rid of it m completely shatterd with bcoz did disease is not ending in anyform
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response

I have read your history and I am sorry for experiencing such sad situation.

Isotrion has a lot of side effects sush as :

- severe pain in your upper stomach ( gastritis, ulcers or esophagitis ), nausea and vomiting.

- hipertrigliceridemia

- bronchospasms ( difficulty while breathing) during the treatmen.

you have done the right thing takeing ocid ( omeprazole) and you should continue it.

With regards to the difficulty while breathing, it is possibly realted with:
1. swelling liver if it is severe because it pushes up the diafragma and you feel difficulty while breathing

2. hiper acidity may couse GERD ( gastroesophageal reflux disease) and difficulty while breathing.

I recommend you to do an upper endoscopy so we wll know exactly your diagnose, and the GI doctor will decide if your concerns are from hyperacidity.

and than you should perform chest X-ray and consult a pneumologyst if you have lung any lung problem.

all the best


p.s. if you have further concern, please write me back!

Answered: Sat, 2 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor